# SDR AALA20150117006

- Difficulty date: January 17, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 2,861 hours, 1,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 4089797
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR, EMER EXIT LENS WILL NOT STAY ON.  ASSEMBLY HAS BROKEN CLIPS.  REPLACED AFT RT DOOR EXIT SIGN ASSEMBLY IAW MM 33-51-01.  TESTED OK.
